# SDR HEEA966945

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600918
- Condition: Failed
- Location: Start/Gen
- Component: Lucas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING INSTALLED IN UNIT S/N 21364.  UNIT HAVING HIGH PITCH SQUEAL WHEN RUNNING.
